# SDR SWAA2021082619732

- Difficulty date: October 1, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 19,816 hours, 8,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING 192BL LEADING EDGE DELAMINATED 14' LONG AND 0.75' AT MOST WIDE AREA. 3 LAYERS INTO MATERIAL (TRANSFERRED FROM NRC D429513) ( MX NOTE ) / REMOVED AND REPLACED L/H BODY FAIRING 192BL PER SRM 51-40-02CLERING # 80981
